# SDR ASOA200801365

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 26,325 hours, 23,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY BATTERY PACK FAILED.
